Kodai Mathematical Journal

Zeros of Witten zeta functions and absolute limit

Nobushige Kurokawa and Hiroyuki Ochiai

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J., Volume 36, Number 3 (2013), 440-454.

Dates
First available in Project Euclid: 5 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1383660691

Digital Object Identifier
doi:10.2996/kmj/1383660691

Mathematical Reviews number (MathSciNet)
MR3161549

Zentralblatt MATH identifier
1353.11097

Citation

Kurokawa, Nobushige; Ochiai, Hiroyuki. Zeros of Witten zeta functions and absolute limit. Kodai Math. J. 36 (2013), no. 3, 440--454. doi:10.2996/kmj/1383660691. https://projecteuclid.org/euclid.kmj/1383660691


Export citation